Operator–valued Fourier multiplier theorems and maximal -regularity L Weis
Mathematische Annalen 319 (4), 735-758, 2001
890 2001 Analysis in Banach spaces T Hytönen, J Van Neerven, M Veraar, L Weis
Springer, 2016
770 2016 Maximal L p-regularity for parabolic equations, Fourier multiplier theorems and-functional calculus PC Kunstmann, L Weis
Functional analytic methods for evolution equations, 65-311, 2004
747 2004 On the asymptotic behaviour of a semigroup of linear operators JMAM van Neerven, B Straub, L Weis
Indagationes Mathematicae 6 (4), 453-476, 1995
592 1995 The calculus and sums of closed operators NJ Kalton, L Weis
Mathematische Annalen 321 (2), 319-345, 2001
401 2001 Stochastic integration in UMD Banach spaces JMAM van Neerven, MC Veraar, L Weis
274 2007 Analysis in Banach Spaces: Volume II: Probabilistic Methods and Operator Theory T Hytönen, J Van Neerven, M Veraar, L Weis
Springer, 2018
271 2018 A new approach to maximal Lp-regularity L Weis
Evolution equations and their applications in physical and life sciences …, 2019
196 2019 Stochastic evolution equations in UMD Banach spaces JMAM van Neerven, MC Veraar, L Weis
Journal of Functional Analysis 255 (4), 940-993, 2008
190 2008 Stochastic integration of functions with values in a Banach space J Van Neerven, L Weis
Studia Math 166 (2), 131-170, 2005
185 2005 Stochastic maximal L p -regularity J Van Neerven, M Veraar, L Weis
177 * 2012 Operator–valued Fourier multiplier theorems on Besov spaces M Girardi, L Weis
Mathematische Nachrichten 251 (1), 34-51, 2003
164 2003 Itô's formula in UMD Banach spaces and regularity of solutions of the Zakai equation Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
118 2008 Perturbation and Interpolation Theorems for the H ∞ -Calculus with Applications to Differential Operators N Kalton, P Kunstmann, L Weis
Mathematische Annalen 336, 747-801, 2006
112 2006 The stability of positive semigroups on 𝐿_ {𝑝} spaces L Weis
Proceedings of the American Mathematical Society 123 (10), 3089-3094, 1995
109 1995 A generalization of the Vidav-Jorgens perturbation theorem for semigroups and its application to transport theory LW Weis
Journal of mathematical analysis and applications 129 (1), 6-23, 1988
106 1988 Operator-valued Fourier multiplier theorems on Lp (X) and geometry of Banach spaces M Girardi, L Weis
Journal of Functional analysis 204 (2), 320-354, 2003
101 2003 Perturbation theorems for maximal -regularity PC Kunstmann, L Weis
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (2), 415-435, 2001
90 2001 On operator-valued Fourier multiplier theorems Ž Štrkalj, L Weis
Transactions of the American Mathematical Society 359 (8), 3529-3547, 2007
88 * 2007 The -Functional Calculus and Square Function Estimates N Kalton, L Weis
arXiv preprint arXiv:1411.0472, 2014
87 2014